Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 144, NWS New Orleans, LA

May 20, 2021East Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at May 20, 2021, 2:40 PM CDT for East Baton Rouge Parish, Louisiana. It took effect at May 20, 2021, 8:15 PM CDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2021, 2:40 PM CDT (19:40 UTC)
In effect from
May 20, 2021, 8:15 PM CDT
Expired
May 23, 2021, 3:24 AM CDT
In force
55 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County East Baton Rouge Parish, LA

The river

Written for the forecast point Comite River near Comite Joor Rd. (CMTL1).

Action stage
16 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07378000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

111 
WGUS44 KLIX 201940
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
240 PM CDT Thu May 20 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC033-211345-
/O.NEW.KLIX.FL.W.0144.210521T0115Z-210521T1814Z/
/CMTL1.1.ER.210521T0115Z.210521T0600Z.210521T1213Z.NO/
240 PM CDT Thu May 20 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Comite River At Comite Joor Rd.
* From this evening to Friday afternoon.
* At 1:15 PM CDT Thursday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 21.5 feet just late tonight.
* Impact...At 20.0 feet, High water will prevent recreational and 
  industrial activity from Louisiana Highway 64 downstream to the 
  Amite River junction. Farm animals and equipment should be moved 
  to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

JFL
5 follow-up statements
467 
WGUS84 KLIX 210231
FLSLIX

Flood Statement
National Weather Service New Orleans LA
931 PM CDT Thu May 20 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC033-212045-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210522T0045Z/
/CMTL1.1.ER.210521T0036Z.210521T1200Z.210521T1845Z.NO/
931 PM CDT Thu May 20 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until Friday evening.
* At 9:15 PM CDT Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.5 feet 
  tomorrow morning. It will then fall below flood stage by early 
  tomorrow afternoon.
* Impact...At 20.0 feet, High water will prevent recreational and 
  industrial activity from Louisiana Highway 64 downstream to the 
  Amite River junction. Farm animals and equipment should be moved 
  to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

PG
974 
WGUS84 KLIX 211501
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1001 AM CDT Fri May 21 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

  Amite River At Port Vincent affecting Ascension and Livingston 
  Parishes.

  Amite River At Bayou Manchac Point affecting East Baton Rouge 
  Parish.

  Amite River At Denham Springs affecting Livingston and East Baton 
  Rouge Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

&&


LAC033-220915-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T0150Z/
/CMTL1.1.ER.210521T0036Z.210522T0000Z.210522T1950Z.NO/
1001 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until Saturday evening.
* At 9:15 AM CDT Friday the stage was 23.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.5 feet 
  this evening. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 25.0 feet, Subdivisions between the Comite River and 
  Beaver Bayou will have moderate flooding. High water will prevent 
  recreational and industrial activity from Louisiana Highway 64 
  downstream to the Amite River junction. Farm animals and equipment 
  should be moved to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

LAC005-063-220915-
/O.EXT.KLIX.FL.W.0143.000000T0000Z-210524T2200Z/
/PVLL1.1.ER.000000T0000Z.210524T0000Z.210524T1600Z.NO/
1001 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Amite River At Port Vincent.
* Until Monday afternoon.
* At 9:15 AM CDT Friday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 8.5 feet 
  Sunday evening. It will then fall below flood stage late Monday 
  morning.
* Impact...At 8.0 feet, Some flooding will occur in low lying 
  residential, commercial, and recreational areas.


&&

LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084

$$

LAC033-220915-
/O.EXT.KLIX.FL.W.0124.000000T0000Z-210526T0800Z/
/BYML1.1.ER.000000T0000Z.210521T1225Z.210526T0200Z.NO/
1001 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Amite River At Bayou Manchac Point.
* Until late Tuesday night.
* At 7:25 AM CDT Friday the stage was 10.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and is expected to fall below 
  flood stage late Tuesday evening and continue falling to 8.6 feet 
  Wednesday morning.
* Impact...At 10.0 feet, Amite River Road and Horseshoe Drive will 
  be impassable. A few homes on Horseshoe Drive will flood. Water 
  will be approaching Kendalwood Road and access to property will be 
  threatened.


&&

LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092

$$

LAC033-063-220915-
/O.EXT.KLIX.FL.W.0142.210521T1800Z-210523T1312Z/
/DENL1.1.ER.210521T1800Z.210522T1200Z.210523T0712Z.NO/
1001 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Amite River At Denham Springs.
* Until Sunday morning.
* At 9:15 AM CDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 29.5 feet tomorrow morning. It will then 
  fall below flood stage early Sunday morning.
* Impact...At 29.0 feet, Flooding will begin in the westernmost 
  parts of Denham Springs.


&&

LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092

$$

TD
577 
WGUS84 KLIX 220116
FLSLIX

Flood Statement
National Weather Service New Orleans LA
816 PM CDT Fri May 21 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Amite River At Denham Springs affecting Livingston and East Baton 
  Rouge Parishes.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

  Amite River At Bayou Manchac Point affecting East Baton Rouge 
  Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC033-063-221930-
/O.EXT.KLIX.FL.W.0142.000000T0000Z-210523T1536Z/
/DENL1.1.ER.000000T0000Z.210522T1800Z.210523T0936Z.NO/
816 PM CDT Fri May 21 2021

...The Flood Warning is now in effect until late Sunday morning...

The Flood Warning continues for
  the Amite River At Denham Springs.
* Until Sunday morning.
* At 7:15 PM CDT Friday the stage was 29.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 30.5 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  early Sunday morning.
* Impact...At 30.0 feet, Flooding will begin in the westernmost 
  parts of Denham Springs. River Road at the foot of Benton Lane 
  will flood.


&&

LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092

$$

LAC033-221930-
/O.CON.KLIX.FL.W.0144.000000T0000Z-210523T0150Z/
/CMTL1.1.ER.210521T0036Z.210522T0015Z.210522T1950Z.NO/
816 PM CDT Fri May 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until Saturday evening.
* At 7:15 PM CDT Friday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 9.9 feet Wednesday 
  evening.
* Impact...At 25.0 feet, Subdivisions between the Comite River and 
  Beaver Bayou will have moderate flooding. High water will prevent 
  recreational and industrial activity from Louisiana Highway 64 
  downstream to the Amite River junction. Farm animals and equipment 
  should be moved to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

LAC033-221930-
/O.CON.KLIX.FL.W.0124.000000T0000Z-210526T0800Z/
/BYML1.1.ER.000000T0000Z.210521T1225Z.210526T0200Z.NO/
816 PM CDT Fri May 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At Bayou Manchac Point.
* Until late Tuesday night.
* At 2:35 PM CDT Friday the stage was 10.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.5 feet 
  Sunday morning. It will then fall below flood stage late Tuesday 
  evening.
* Impact...At 10.0 feet, Amite River Road and Horseshoe Drive will 
  be impassable. A few homes on Horseshoe Drive will flood. Water 
  will be approaching Kendalwood Road and access to property will be 
  threatened.


&&

LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092

$$

CAB
212 
WGUS84 KLIX 221616
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1116 AM CDT Sat May 22 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

  Amite River At Port Vincent affecting Ascension and Livingston 
  Parishes.

  Amite River At Denham Springs affecting Livingston and East Baton 
  Rouge Parishes.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Amite River At Bayou Manchac Point affecting East Baton Rouge 
  Parish.

  Amite River At Maurepas affecting Livingston Parish.

  Amite River At French Settlement affecting Ascension and 
  Livingston Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

&&


LAC033-231030-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T1607Z/
/CMTL1.1.ER.210521T0036Z.210522T0915Z.210523T1007Z.NO/
1116 AM CDT Sat May 22 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until Sunday morning.
* At 10:15 AM CDT Saturday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is expected to fall below 
  flood stage late tonight or early Sunday morning.
* Impact...At 25.0 feet, Subdivisions between the Comite River and 
  Beaver Bayou will have moderate flooding. High water will prevent 
  recreational and industrial activity from Louisiana Highway 64 
  downstream to the Amite River junction. Farm animals and equipment 
  should be moved to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

LAC005-063-231030-
/O.EXT.KLIX.FL.W.0143.000000T0000Z-210525T2248Z/
/PVLL1.1.ER.000000T0000Z.210524T0600Z.210525T1648Z.NO/
1116 AM CDT Sat May 22 2021

...The Flood Warning is now in effect until Tuesday afternoon...

The Flood Warning continues for
  the Amite River At Port Vincent.
* Until Tuesday afternoon.
* At 10:15 AM CDT Saturday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.3 feet 
  early Monday morning. It will then fall below flood stage late 
  Tuesday morning.
* Impact...At 9.0 feet, Streets will flood in Port Vincent. There 
  will be minor flooding of residential areas.


&&

LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084

$$

LAC033-063-231030-
/O.EXT.KLIX.FL.W.0142.000000T0000Z-210524T0640Z/
/DENL1.1.ER.000000T0000Z.210523T0000Z.210524T0040Z.NO/
1116 AM CDT Sat May 22 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Amite River At Denham Springs.
* Until late Sunday night.
* At 10:15 AM CDT Saturday the stage was 30.4 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 30.6 feet 
  this evening. It will then fall below flood stage tomorrow evening.
* Impact...At 30.0 feet, Flooding will begin in the westernmost 
  parts of Denham Springs. River Road at the foot of Benton Lane 
  will flood.


&&

LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092

$$

LAC033-231030-
/O.EXT.KLIX.FL.W.0124.000000T0000Z-210526T0325Z/
/BYML1.1.ER.000000T0000Z.210523T1800Z.210525T2125Z.NO/
1116 AM CDT Sat May 22 2021

...The Flood Warning is now in effect until late Tuesday evening...

The Flood Warning continues for
  the Amite River At Bayou Manchac Point.
* Until Tuesday evening.
* At 9:30 AM CDT Saturday the stage was 11.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.7 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  Tuesday afternoon.
* Impact...At 12.0 feet, Kendalwood Road and adjacent property will 
  be inundated. Backwater may flood Bayou Fountain and flood some 
  homes on Burbank Drive. Most secondary roads will be moderately 
  flooded. Amite River Road and Horseshoe Drive will be impassable. 
  A few homes on Horseshoe Drive will flood.


&&

LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092

$$

LAC063-231030-
/O.CON.KLIX.FL.W.0141.000000T0000Z-000000T0000Z/
/MAUL1.2.ER.000000T0000Z.210522T0915Z.000000T0000Z.NR/
1116 AM CDT Sat May 22 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At Maurepas.
* Until further notice.
* At 10:00 AM CDT Saturday the stage was 5.9 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast. 
* Forecast...The river is expected to remain near 5.9 feet this 
  afternoon then gradually fall to near 5.1 feet Wednesday morning.
* Impact...At 6.0 feet, Homes and businesses will be flooded in the 
  Chinquapin area near Maurepas. Numerous roads will be closed 
  including Louisiana Highway 22 between Killian and Maurepas.


&&

LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064

$$

LAC005-063-231030-
/O.CON.KLIX.FL.W.0139.000000T0000Z-000000T0000Z/
/FSLL1.1.ER.210519T1515Z.210522T1445Z.000000T0000Z.NO/
1116 AM CDT Sat May 22 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At French Settlement.
* Until further notice.
* At 10:00 AM CDT Saturday the stage was 6.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and is expected to fall to 5.4 
  feet Wednesday morning.
* Impact...At 6.0 feet, Louisiana Highway 16 at Port Vincent will be 
  closed due to high water. Louisiana Trace will be impassable. 
  Persistant east to southeast wind and high tides on Lake Maurepas 
  will maintain high river stages.


&&

LAT...LON 3035 9064 3026 9066 3026 9084 3033 9078

$$

TD
830 
WGUS84 KLIX 230045
FLSLIX

Flood Statement
National Weather Service New Orleans LA
745 PM CDT Sat May 22 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC033-230830-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T0824Z/
/CMTL1.1.ER.210521T0036Z.210522T0915Z.210523T0224Z.NO/
745 PM CDT Sat May 22 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until late tonight.
* At 7:15 PM CDT Saturday the stage was 20.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening.
* Impact...At 20.0 feet, High water will prevent recreational and 
  industrial activity from Louisiana Highway 64 downstream to the 
  Amite River junction. Farm animals and equipment should be moved 
  to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

PG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 20, 1:27 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 20, 1:27 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
127 PM CDT Thu May 20 2021

.UPDATE...

Forecast has been on track with regards to greater coverage areas
of showers, thunderstorms and the heavier rain swaths. Flash
flooding has been ongoing across much of the Flash Flood Warning
areas this morning and early this afternoon. Refer to Local Storm
Reports for this information. Satellite, radar and surface/upper
air analysis all show a favorable pattern and a deep tap of
subtropical moisture with precipitable water values of 1.8 to 2.1
inches in the Flash Flood Watch area through tonight and western
portions of the forecastd area into Friday. Will likely extend the
Flash Flood Watch through tonight across the western/southern
portions of the watch area, possibly including New Orleans but not
the Northshore areas. 22/TD

&&

.AVIATION...

SHRA/TSRA will result in the lower IFR to briefly LIFR conditions
where heavier rain occurs, mainly at KBTR to possibly KHDC/KMCB
this afternoon, with lower confidence in occurrence of lower
conditions at KMSY/KNEW/KASD eastward. Otherwise, mostly
prevailing MVFR due to CIGS will continue through Friday morning.
East/southeast winds will remain moderate to strong with gusts of
25 to around 30 knots at times. 22/TD

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  67  82  64 /  90  30  30   0
BTR  80  70  81  67 / 100  60  60  10
ASD  80  70  81  66 /  90  40  30   0
MSY  81  73  81  71 / 100  50  50  10
GPT  80  71  81  68 /  60  20  10   0
PQL  80  69  81  66 /  40  10  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 1 AM CDT Saturday for LAZ049-050-
     057-058-060-061-066>068-072-075-077.

     Wind Advisory until 7 PM CDT this evening for LAZ058>061-063>070-
     072-075>078.

     Coastal Flood Warning until 1 AM CDT Saturday for LAZ064-069-070-
     076-078.

GM...Small Craft Advisory until 7 PM CDT Friday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

     Flash Flood Watch until 7 PM CDT this evening for GMZ530.

MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077-
     080.

     Coastal Flood Advisory until 1 AM CDT Saturday for MSZ081-082.

     Wind Advisory until 7 PM CDT this evening for MSZ080>082.

     Coastal Flood Warning until 1 AM CDT Saturday for MSZ080.

GM...Small Craft Advisory until 7 PM CDT Friday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&

In the hours before

Local storm report, May 20, 9:02 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
902 AM CDT THU MAY 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND GST     12 SSW MANDEVILLE       30.20N 90.12W
05/20/2021  M40 MPH          GMZ530             LA   MESONET

            MESONET STATION XPTN PONTCHARTRAIN CAUSEWAY.

&&
Local storm report, May 20, 10:01 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1001 AM CDT THU MAY 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     TSTM WND GST     12 SSW MANDEVILLE       30.20N 90.12W
05/20/2021  M42 MPH          GMZ530             LA   MESONET

            MESONET STATION XPTN PONTCHARTRAIN CAUSEWAY.

&&
Local storm report, May 20, 12:50 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1250 PM CDT THU MAY 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 SW PRAIRIEVILLE       30.27N 91.01W
05/20/2021                   ASCENSION          LA   BROADCAST MEDIA

            WATER IN HOMES OFF OF RIDGE RD.

&&

DM
Local storm report, May 20, 1:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
142 PM CDT THU MAY 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     FLASH FLOOD      4 S BAKER               30.52N 91.15W
05/20/2021                   EAST BATON ROUGE   LA   PUBLIC

            SEVERAL ROADS AROUND THE BATON ROUGE AIRPORT
            HAVE BEEN CLOSED DUE TO FLASH FLOODING .

1250 PM     FLASH FLOOD      4 E OAK HILLS PLACE     30.38N 91.02W
05/20/2021                   EAST BATON ROUGE   LA   PUBLIC

            ROAD CLOSED AT OLD PERKINS RD E & BARINGER
            FOREMAN RD.

1251 PM     FLASH FLOOD      GREENWELL SPRING        30.57N 90.99W
05/20/2021                   EAST BATON ROUGE   LA   PUBLIC

            SEVERAL ROADS CLOSED THROUGHOUT GREENWELL
            SPRINGS.

1255 PM     FLASH FLOOD      7 ENE PRAIRIEVILLE      30.33N 90.85W
05/20/2021                   ASCENSION          LA   PUBLIC

            ROADS CLOSED NEAR FRENCH SETTLEMENT DUE TO
            HIGH WATER AND FLASH FLOODING.

0100 PM     FLASH FLOOD      3 NNW PRAIRIEVILLE      30.34N 90.99W
05/20/2021                   ASCENSION          LA   PUBLIC

            SEVERAL ROADS CLOSED ALONG HWY 73 NEAR
            PRAIRIEVILLE DUE TO FLASH FLOODING.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:03 PM CDTSpecial Weather StatementLIXSaint Tammany42 min
May 19, 7:24 PM CDTSpecial Marine WarningLIX81 min
May 19, 8:00 PM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist25 min
May 19, 8:30 PM CDTSpecial Marine WarningLIX30 min
May 19, 9:19 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston116 min
May 20, 3:42 AM CDTSpecial Weather StatementLIXAscension, Assumption, Iberville, Jefferson, Plaquemines, Saint Charles and 3 more63 min
May 20, 4:05 AM CDTSpecial Marine WarningLIX55 min
May 20, 4:18 AM CDTSpecial Marine WarningLIX57 min
May 20, 5:03 AM CDTSpecial Marine WarningLIX57 min
May 20, 5:33 AM CDTSpecial Marine WarningLIX57 min
May 20, 7:00 AM CDTSpecial Weather StatementLIXAssumption, Jefferson, Lafourche, Saint Charles, Saint James60 min
May 20, 7:39 AM CDTTornado WarningLIXJefferson8 min
May 20, 7:42 AM CDTSpecial Marine WarningLIX33 min
May 20, 8:27 AM CDTSpecial Marine WarningLIX63 min
May 20, 8:37 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 3 more52 min
May 20, 8:58 AM CDTTornado WarningLIXEast Feliciana13 min
May 20, 9:29 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge9 hr
May 20, 9:45 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana11 hr
May 20, 10:04 AM CDTFlash Flood WarningLIXAscension, Assumption, Iberville, Lafourche, Livingston, Saint James and 1 more13 hr
May 20, 10:52 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist19 min
May 20, 11:22 AM CDTSpecial Marine WarningLIX38 min
May 20, 11:26 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena94 min
May 20, 2:16 PM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston68 hr
May 20, 2:22 PM CDTRiver Flood WarningLIXAscension, Livingston4 days
May 20, 2:33 PM CDTSpecial Marine WarningLIX57 min
May 20, 3:29 PM CDTSpecial Marine WarningLIX61 min
May 20, 3:56 PM CDTGale WarningLIX19 hr
May 20, 3:56 PM CDTSmall Craft AdvisoryLIX60 hr
May 20, 3:56 PM CDTWind AdvisoryLIXOrleans, Saint Bernard, Saint John the Baptist, Saint Tammany27 hr
May 20, 4:30 PM CDTSpecial Marine WarningLIX90 min
May 20, 4:58 PM CDTSpecial Weather StatementLIXLafourche, Terrebonne47 min
May 20, 5:16 PM CDTAreal Flood AdvisoryLIXAssumption, Jefferson, Lafourche, Terrebonne3 hr
May 20, 6:42 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Helena, West Baton Rouge4 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.